Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 36, NWS Northern Indiana

May 5, 2017

NWS Northern Indiana issued this small craft advisory at May 5, 2017, 3:51 PM EDT. It took effect at May 5, 2017, 5:00 PM EDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
May 5, 2017, 3:51 PM EDT (19:51 UTC)
In effect from
May 5, 2017, 5:00 PM EDT
Expired
May 7, 2017, 6:00 PM EDT
In force
49 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

060 
WHUS73 KIWX 051951
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT FRI MAY 5 2017

LMZ043-046-060400-
/O.CON.KIWX.GL.W.0011.000000T0000Z-170505T2100Z/
/O.NEW.KIWX.SC.Y.0036.170505T2100Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
351 PM EDT FRI MAY 5 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT SUNDAY. 

* WINDS...GUSTS UP TO 35 KNOT GALES ARE POSSIBLE THROUGH 5 PM.
  NORTH WINDS 15 TO 25 KNOTS THIS EVENING EASING TO 5 TO 15 KNOTS
  AFTER MIDNIGHT. NORTH WINDS INCREASE TO 15 TO 25 KNOTS WITH
  GUSTS UP TO 30 KNOTS ARE EXPECTED ON SATURDAY.

* WAVES...WAVES 5 TO 8 FEET WITH OCCASIONAL WAVES TO 10 FEET THIS
  EVENING. WAVES SUBSIDING TO 2 TO 5 FEET AFTER MIDNIGHT. WAVES
  BUILDING TO 4 TO 10 FEET SATURDAY...WITH OCCASIONAL WAVES UP TO
  15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
269 
WHUS73 KIWX 060303
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1103 PM EDT FRI MAY 5 2017

LMZ043-046-061115-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1103 PM EDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTH 10 TO 15 KNOTS OVERNIGHT. NORTH WINDS INCREASE TO
  15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS SATURDAY THROUGH
  SATURDAY NIGHT, GRADUALLY DIMINISHING ON SUNDAY.
 
* WAVES...WAVES 3 TO 5 FEET BUILDING TO 5 TO 10 FEET SATURDAY AND
  CONTINUING THROUGH SATURDAY NIGHT, OCCASIONAL WAVES UP TO 13
  FEET. WAVES GRADUALLY SUBSIDING ON SUNDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT 
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 
FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE 
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$
132 
WHUS73 KIWX 060819
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EDT SAT MAY 6 2017

LMZ043-046-061630-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 AM EDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TODAY
  THROUGH TONIGHT, GRADUALLY DIMINISHING TO 10 TO 20 KNOTS ON
  SUNDAY. 

* WAVES...BUILDING TO 5 TO 10 FEET, OCCASIONALLY TO 13 FEET TODAY.
  5 TO 10 FEET TONIGHT AND GRADUALLY SUBSIDING TO 3 TO 6 FEET ON 
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
760 
WHUS73 KIWX 061513
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EDT SAT MAY 6 2017

LMZ043-046-062315-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1113 AM EDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTH 20 TO 30 KNOTS THROUGH TONIGHT, GRADUALLY
  DIMINISHING TO 10 TO 20 KNOTS ON SUNDAY. A FEW GUSTS UP TO 25
  KNOTS SUNDAY FROM NEW BUFFALO MI TO ST JOSEPH MI.

* WAVES...BUILDING TO 5 TO 10 FEET, OCCASIONALLY TO 13 FEET TODAY.
  WAVES 5 TO 10 FEET TONIGHT AND GRADUALLY SUBSIDING TO 3 TO 6 
  FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
416 
WHUS73 KIWX 062014
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 PM EDT SAT MAY 6 2017

LMZ043-046-070415-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
414 PM EDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTH 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS THIS
  EVENING. NORTH 10 TO 20 KNOTS SUNDAY WITH A FEW GUSTS TO 25
  KNOTS. 

* WAVES...WAVES 5 TO 8 FEET OCCASIONALLY TO 12 FEET SUBSIDING TO 4
  TO 7 FEET OCCASIONALLY TO 9 FEET THIS EVENING. WAVES 3 TO 6 FEET
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
024 
WHUS73 KIWX 070305
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1105 PM EDT SAT MAY 6 2017

LMZ043-046-071115-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1105 PM EDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTH 15 TO 25 KNOTS. 

* WAVES...3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
468 
WHUS73 KIWX 070814
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 AM EDT SUN MAY 7 2017

LMZ043-046-071615-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
414 AM EDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
357 
WHUS73 KIWX 071443
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EDT SUN MAY 7 2017

LMZ043-046-072200-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 AM EDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
783 
WHUS73 KIWX 071949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT SUN MAY 7 2017

LMZ043-046-072200-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS LATE THIS AFTERNOON DIMIMISHING TO
  5 TO 10 KNOTS THIS EVENING.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
661 
WHUS73 KIWX 072226
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
626 PM EDT SUN MAY 7 2017

LMZ043-046-072330-
/O.EXP.KIWX.SC.Y.0036.000000T0000Z-170507T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
626 PM EDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at May 5, 2:22 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 5, 2:22 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Northern Indiana
222 PM EDT Fri May 5 2017

.SYNOPSIS...
Issued at 143 PM EDT Fri May 5 2017

Periods of rain will continue for areas mainly east of Interstate
69 through early this evening with some additional flooding
possible. Otherwise expect partly to mostly cloudy skies. Another
weak wave will bring a chance of additional light rain west of I
65 late tonight. Lows will be around 40F. Cool conditions will
persist into this weekend and early next week with mainly dry
conditions expected. Low temperatures Saturday night could dip
into the mid-upper 30s. Temperatures will drop into the low 30s
Sunday night. Sensitive vegetation will need protection from the
cold.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 222 PM EDT Fri May 5 2017

Ragged but intact mid level deformation zone stretching from nrn KY
nwwd through se MI. Parent sw over nrn KY stretching attm and will
reform newd to near KCLE overnight. Thus expect a continued slow ewd
translation of diminishing deformation and end of light rain through
nw OH toward sunset.

Secondary upstream sw dropping nearly due south out of wrn Ontario
looks to steer mainly west of CWA overnight fitting within wwd
trending model guidance. Will bend/truncate pops tonight/Sat wwd to
account.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 222 PM EDT Fri May 5 2017

Deep cyclone cutoff over the ern lakes Sat will elongate nwd into
Hudson Bay Sun then shift swd as primary upr low center shifts out
into the wrn Atlantic late Wed. This is a much different solution
aloft over the Great Lakes than seen in prior days and will focus
active frontal zone swwd from the cntrl plains ewd through the mid
MS valley. As such and in light of good med range consensus
agreement will drop bulk of mentionable pops mid to late period.

Regardless neg height anomaly centered near Lake Ontario will
keep steep/cold nrly feed into the OH valley intact through Mon.
Proximal location of sfc ridge axis with clear skies and
decoupling will make for several cold nights...coldest Sun night
with frost/freeze conditions likely. Headlines will no doubt come
out this weekend.

Otherwise mid level troughing persisting through the lakes will
squelch a more appreciable warmup and keep temps below normal
through the end of the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 143 PM EDT Fri May 5 2017

For the most part, expect conditions to remain MVFR to VFR at both
TAF sites through the period. The only exception could be the batch
of lower cloud cover/enhanced moisture approaching KSBN from Lake
Michigan associated with an incoming wave. Since moving onshore,
cloud observations at Michigan City and Benton Harbor have gone from
VFR/MVFR to LIFR/IFR in a short period of time, with winds becoming
slightly northwesterly. Models have been slow to catch onto this
feature as far as ceilings/visibility go, so uncertainty exists
about how far inland these lower ceilings will make it-given the
drying in the wake of the exiting low pressure system to our
southeast and it's associated deformation band. At the moment, it
is steadily progressing eastward. KSBN is sitting in the region
of drying now, but is on the eastern fringe of this moisture
advection. Given lower confidence have BKN008 as a tempo through
roughly 22Z. In the wake of this moisture/trough, expect clearing
skies and VFR conditions. I am uncertain that the feature will
reach FWA, so I left it out for now. Forecasters this
afternoon/evening will need to monitor this closely for possible
amendments. Tomorrow morning we will see another small wave
approach, bringing MVFR conditions to the area. Some of the higher
resolution models are even bringing in some showers to KSBN, but
given low confidence just kept VCSH in the TAF for now.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Warning until 5 PM EDT this afternoon for LMZ043-046.

&&

SYNOPSIS...MCD
SHORT TERM...T
LONG TERM...T
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 5, 2:13 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
213 PM EDT Fri May 5 2017

INZ018-027-034-OHZ002-004-005-015-016-024-025-061000-
Allen IN-Adams-Jay-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
213 PM EDT Fri May 5 2017

This hazardous weather outlook is for portions of northern Indiana
and northwest Ohio.

.DAY ONE...This afternoon and Tonight

Light to moderate rain will end by evening as flooding persisting in
flood prone areas. Please see the flood warnings issued by this
office for more information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Minor to moderate river flooding is likely this weekend. Please see
the latest river flood warnings issued by this office for more
information.

Patchy frost is likely Saturday night. Near freezing temperatures
are possible Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall totals and any observed
flooding.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003>009-012>017-020-022-MIZ077>081-OHZ001-061000-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-White-Cass IN-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
213 PM EDT Fri May 5 2017 /113 PM CDT Fri May 5 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...This afternoon and Tonight

Minor river flooding is possible. Please see the latest river flood
warnings issued by this office for more information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Minor river flooding is possible this weekend. Please see the latest
river flood warnings issued by this office for more information.

Minor to moderate river flooding is likely this weekend. Please see
the latest river flood warnings issued by this office for more
information.

Patchy frost is likely Saturday night. Near freezing temperatures
are possible Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ023>026-032-033-061000-
Miami-Wabash-Huntington-Wells-Grant-Blackford-
213 PM EDT Fri May 5 2017

This hazardous weather outlook is for portions of northern Indiana.

.DAY ONE...This afternoon and Tonight

Flooding will persist in flood prone areas. Please see the flood
warnings issued by this office for more information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Minor to moderate river flooding is likely this weekend. Please see
the latest river flood warnings issued by this office for more
information.

Patchy frost is likely Saturday night. Near freezing temperatures
are possible Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed flooding.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-061000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
213 PM EDT Fri May 5 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...This afternoon and Tonight

A Gale Warning is in effect through this afternoon with conditions
hazardous to small craft persisting overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Conditions hazardous to small craft will persist through late Sunday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, May 5, 9:59 AM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 AM EDT FRI MAY 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HARTFORD CITY           40.46N 85.37W
05/05/2017  M3.16 INCH       BLACKFORD          IN   COCORAHS

            COCORAHS STATION IN-BL-9, HARTFORD CITY.

0700 AM     HEAVY RAIN       HARTFORD CITY           40.45N 85.37W
05/05/2017  M3.13 INCH       BLACKFORD          IN   COCORAHS

            COCORAHS STATION IN-BL-15, (KC9DCR)HARTFORD
            CITY 0.3 SSW.

0700 AM     HEAVY RAIN       1 SSW BLAINE            40.39N 85.06W
05/05/2017  M2.84 INCH       JAY                IN   COCORAHS

            COCORAHS STATION IN-JY-8, 1 SSW BLAINE.

0845 AM     HEAVY RAIN       BLUFFTON                40.74N 85.17W
05/05/2017  M2.72 INCH       WELLS              IN   MESONET

            MESONET STATION BLFI3, BLUFFTON.

0910 AM     HEAVY RAIN       4 NE NINE MILE          41.02N 85.18W
05/05/2017  M2.72 INCH       ALLEN              IN   MESONET

            MESONET STATION E9914, 3 NE NINE MILE.

0700 AM     HEAVY RAIN       1 ENE UPLAND            40.47N 85.50W
05/05/2017  M2.66 INCH       GRANT              IN   COCORAHS

            COCORAHS STATION IN-GR-29, UPLAND.

0845 AM     HEAVY RAIN       1 N LINN GROVE          40.66N 85.03W
05/05/2017  M2.65 INCH       ADAMS              IN   MESONET

            MESONET STATION LYNI3, LINN GROVE.

0700 AM     HEAVY RAIN       3 NNW SHAMROCK LAKES    40.45N 85.45W
05/05/2017  M2.64 INCH       GRANT              IN   COCORAHS

            COCORAHS STATION IN-GR-24, 3 NW SHAMROCK
            LAKES.

0700 AM     HEAVY RAIN       2 NNE MARION            40.58N 85.66W
05/05/2017  M2.51 INCH       GRANT              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MZZI3, MARION 2N.

0845 AM     HEAVY RAIN       NORWAY                  40.78N 86.76W
05/05/2017  M2.51 INCH       WHITE              IN   MESONET

            MESONET STATION TCNI3, NORWAY.

0903 AM     HEAVY RAIN       2 ESE SOMERSET          40.66N 85.79W
05/05/2017  M2.50 INCH       WABASH             IN   MESONET

            MESONET STATION C9558, 2 ESE SOMERSET.

&&
Local storm report, May 5, 12:08 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1208 PM EDT FRI MAY 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     HEAVY RAIN       WILLSHIRE               40.75N 84.79W
05/05/2017  M3.10 INCH       VAN WERT           OH   EMERGENCY MNGR

            SR-49 CLOSED NORTH OF WILLSHIRE DUE TO HIGH
            WATER FROM ST MARYS RIVER.

&&

TH
Local storm report, May 5, 12:28 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1228 PM EDT FRI MAY 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLOOD            2 ESE BLUFFTON          40.73N 85.14W
05/05/2017                   WELLS              IN   TRAINED SPOTTER

            1 TO 2 FEET OF WATER OVER ROAD AT RIVER RD
            AND 450 E. RIVER RD CLOSED.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 4:31 PM EDTAreal Flood WarningIWXAdams, Blackford, Cass, Grant, Huntington, Jay and 3 more12 hr
May 4, 9:44 PM EDTRiver Flood WarningIWXHenry4 days
May 4, 9:44 PM EDTRiver Flood WarningIWXDefiance3 days
May 4, 9:44 PM EDTRiver Flood WarningIWXPutnam35 hr
May 4, 9:44 PM EDTRiver Flood WarningIWXPutnam5 days

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.